# SDR UALA2009071002017

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 40,129 hours, 5,242 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1012
- Part serial: 94
- Condition: Failed
- Location: Apu Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON DELIVERY FROM HGR TO GATE ACFT STATUS "APU BATT" & "APU BATT CHGR" MESSAGES.  REPLACED APU BATTERY CHARGER.  MSG'S CLEARED & OPS TEST OKAY.
